MathSciNet Relay Station
MathSciNet bibliographic data
MR1121073 11N60 (11K65 11N36 11N37)
Timofeev, N. M. The Erdős-Kubilius conjecture on the distribution of the values of additive functions on sequences of shifted primes. (Russian) Acta Arith. 58 (1991), no. 2, 113–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement